MathSciNet Relay Station
MathSciNet bibliographic data
MR2356078 (2008m:49056) 49J40 (47J20)
Meng, K. W.; Li, S. J. Differential and sensitivity properties of gap functions for Minty vector variational inequalities. J. Math. Anal. Appl. 337 (2008), no. 1, 386–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement